# SDR CA110614001

- Difficulty date: June 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB312
- Engine: Pwa PT6A25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ACCIDENT DURING A TRAINING MISSION, THE ACFT LOST ENGINE POWER AND THE CREW MADE A CRASH LANDING IN A FIELD.  THEY WERE NOT INJURED BUT THE ACFT WAS SUBTANTIALLY DAMAGED.
